Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On a class of singular nonsymmetric matrices with nonnegative integer spectra
Stockholm University, Faculty of Social Sciences, Department of Statistics.
The Department of Energy and Technology, SLU, Sweden.
2010 (English)In: Algebraic methods in statistics and probability II: AMS Special Session Algebraic Methods in Statistics and Probability, March 27-29, 2009, University of Illinois at Urbana-Champaign, Champaign, IL / [ed] Marlos A.G. Viana, Henry P. Wynn, Providence, R.I.: American Mathematical Society , 2010, Vol. 516, 319-325 p.Chapter in book (Other academic)
Place, publisher, year, edition, pages
Providence, R.I.: American Mathematical Society , 2010. Vol. 516, 319-325 p.
Series
Contemporary mathematics, 516
Keyword [en]
Integer spectra, Vandermonde matrix, inverse Vandermonde matrix
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-49345ISBN: 978-0-8218-4891-3 (print)OAI: oai:DiVA.org:su-49345DiVA: diva2:377253
Available from: 2010-12-13 Created: 2010-12-13 Last updated: 2010-12-15Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
von Rosen, Tatjana
By organisation
Department of Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf